# SDR SWAA2022060805347

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SUPPORT FITTING AT STA 887; LBL 8.5; WL 168.6. / [01] REMOVED CORROSION ON AFT CARGO BAY FLOOR SUPPORT FITTING P/N 146A9401-40 AT STA 887; LBL 8.5; WL 168.6 AREA 1.2'X.8'X.016 ; FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.  SUPPORT FITTING WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.;[02] REMOVED ON AFT CARGO BAY FLOOR SUPPORT FITTING AT STA 887; LBL 8.5; WL 168.6. IAW SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] RECIVED NEW FLOOR SUPORT FITTING ITEM 146A9401-40 LOT 1490925-1 LOCATED AND DRILLED NEW FLOOR SUPORT FITTING AT BS 887 LBL 8.5 WL 168.6; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A9401.-;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL;[07] OK TO INSTALL;[08] INSTALLED NEW FLOOR SUPPORT FITTING AT ACB BS 887; LBL 8.5; WL 168.6. IAW 773-700 SRM 51-40-02-0G-0; DWG 146A9401 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[09] VERIFIED CORRECTIVE ACTION #8 VERIFIED MEASUREMENTS;[10] JOB COMPLETE
